Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    acne problems!
    avatar
    An_207958 posted:
    HELP! I have recently noticed lots of changes in my face in the past year. I am an 18 year old female and I have combination, sensitive skin. I have stubborn acne, along with small white bumps along my face. I have also noticed my face is suddenly very hairy around my cheeks. I have tried every product on the market. What's going on?
    Reply
     
    avatar
    blueembers responded:
    I am hairy to lol, but its a fine white very pale hair, it is most common in hormone changes. like if you have recently started taking birthcontrol or other hormone related pills, or changed you diet. or you can just be a late bloomer. i have found it best to get a face trimmer and cut it down but not all the way for say with a razor, due to skin irritations or break outs, but if you do want it gone all the way use a hair removal creme' they work best for faces (females that is) i hope this helps
     
    avatar
    Susan Evans, MD responded:
    I am so sorry to hear about your challenges with acne.Acne can be devastating .There is definitely a hormonal component with acne that can influence abnormal hair growth. Make sure that your Physician is checking a metabolic panel and hormonal levels.
    Best
    Dr Evans
     
    avatar
    tina_rose responded:
    Are you taking the supplement DHEA? I have found that it causes what you are describing. DHEA deals with hormones and increases the ones you put out when you are young. You probably just have an increase in certain hormone levels. I agree with the doc... have your hormone levels checked. I use Retin A to keep my acne under control because i use DHEA. Without the Retin A i couldnt take the DHEA...and without the DHEA i feel OLD...and tired and foggy cognitively. See if Retin A is for you. The long term benifits are a lack of wrinkles.... which i love since i am 52 ... and look 35 :)


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    Don't shave your legs before a pedicure!Expert
    Shaving the legs before going for a pedicure has been linked to an increase risk of infection from pedicure footbaths. This is because the ... More
    Was this Helpful?
    10 of 13 found this helpful

    Expert Blog

    Secrets of a Beverly Hills Cosmetic Surgeon - Robert Kotler, MD ,FACS

    Dr. Robert Kotler gets beneath the surface to discuss selecting a cosmetic surgeon, computer imaging, celebrity makeovers and more...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.